# SDR GLBA2001194

- Difficulty date: September 1, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 13,056 hours, 16,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN PRESSURIZATION INOPERATIVE.  REPLACED SEAL IN RIGHT WING ROOT, OPS CHECKED SYSTEM SATISFACTORY.
